# SDR UALA2010082603164

- Difficulty date: August 26, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 26,392 hours, 11,862 cycles
- Engine: Iae V2527A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION DURING CLIMB FL300 - FL360..78M.  CAN DAMPEN WITH RIGHT RUDDER. REPLACED BLUE SYSTEM RUDDER SERVO.  TROUBLESHOOTING ACP'D.
